Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Cyclic extensions of finite simple groups

Full text
Gagola, III, Stephen M. ; Grishkov, Alexander N.
Total Authors: 2
Document type: Journal article
Source: Journal of Group Theory; v. 20, n. 3, p. 561-571, MAY 2017.
Web of Science Citations: 0

Here cyclic extensions, not necessarily split, of simple groups are looked at. It is shown that if N is a finite simple group that is either an abelian group, an alternating group, a Suzuki group, a projective special linear group or a sporadic simple group and G = < N; u > is a cyclic extension of N resulting in a Moufang loop, then < N; u(2) > is a group. Moreover, if G is nonassociative, then G is a generalization of the Chein loop where u inverts all of the elements of N (AU)

FAPESP's process: 13/01717-6 - Generalizations of groups and nonassociative structures
Grantee:Alexandre Grichkov
Support Opportunities: Research Grants - Visiting Researcher Grant - International